# SDR DALA2024020701653

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 11,930 hours, 5,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 8 LOWER FORWARD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA5742-01028-02B.  REPAIRED R/H SLAT TRACK NBR 8 LOWER FWD SURFACE IAW PRI 607714- 14AD REV 0 AND ERA REV B MATCHED. (LP# 0187568)
